# SDR HALA2012090900204

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,265 hours, 18,799 cycles
- Engine: Pwa PW4062
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AND DESCENT EICAS MESSAGE "AILERON LOCKOUT.  "ACCOMPLISHED FIM 27-11 FAULT TREE.  NO DEFECTS NOTED.  OK FOR SERVICE.
